# SDR IPXA10659163

- Difficulty date: March 30, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T31115
- Condition: Misrepaired
- Location: Bs 604-628 S1-4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C, SURVEY SEQUENCE NR 326-F1-06 FUSELAGE BETWEEN BS 604 TO BS 628 STR 1R TO STR 4R EXISTING REPAIR WAS FOUND.  BETWEEN BS604-628 STR1R-4R SKIN IAW R53-31-36683A MAT'L 2024T3 SKIN 0.093"-0.056" AT CUTOUT AREA WITH CUTOUT SIZE 4.18"X5.5".  MAJOR REPAIR WITH MAT'L CLAD 2024T3-0.100" AS DOUBLER. CLAD 2024T3-0.063" & 2024T3-0.040" AS FILTER. REPAIR SIZE 20"X16.5". SUBSEQUENT INSP IS REQUIRED UP TO 25000 TOTAL FLT CYC IAW UPS EO B767-5330-37315-A.
